Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 360, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 25, 2011, 10:09 PM CDT for 6 counties in Mississippi. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 10:09 PM CDT (03:09 UTC)
- Expired
- May 25, 2011, 11:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Carroll County, MS, Choctaw County, MS, Clay County, MS, Montgomery County, MS, Oktibbeha County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:30 PM CDT | TSTM WND DMG | 2 N Black Hawk, MS | A FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 9:43 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2470 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS54 KJAN 260309
SVRJAN
MSC015-019-025-097-105-155-260415-
/O.NEW.KJAN.SV.W.0360.110526T0309Z-110526T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1009 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF BLACK HAWK...
MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF WINONA...
WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...MONTPELIER...WEST POINT...
NORTHWESTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1115 PM CDT
* AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF EMBRY TO 9
MILES WEST OF SEVEN PINES MOVING EAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COILA...BELLEFONTAINE...LODI...VAIDEN...KILMICHAEL...POPLAR
CREEK...CLARKSON...EUPORA...CUMBERLAND...MATHISTON...MABEN...PALA
ALTO...PHEBA...GRIFFITH...SHERWOOD AND REFORM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND MISSISSIPPI.
&&
LAT...LON 3343 8901 3338 8923 3326 8989 3334 9017
3341 9016 3350 8979 3366 8951 3373 8950
3375 8903 3376 8894 3382 8892 3382 8872
3369 8871 3369 8848
TIME...MOT...LOC 0309Z 267DEG 54KT 3381 8933 3342 9015
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:30 PM CDT, 39 minutes earlier.
Area forecast discussion, May 25, 9:30 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 930 PM CDT WED MAY 25 2011 .UPDATE...NEARLY STACKED LOW PRESSURE SYSTEM WAS NOTED OVER MISSOURI WITH A CURVED INTENSE LINE OF CONVECTION STRETCHING UP FROM EAST TEXAS ACROSS OUR DELTA REGION AND UP INTO INDIANA. THIS LINE IS STILL EXPECTED TO SLOWLY SHIFT EAST THROUGH THE NIGHT AHEAD OF A COLD FRONT THAT SHOULD MOVE INTO THE WESTERN PORTIONS OF THE CWA BY MORNING. THE JAN 00Z THU SOUNDING SHOWED A FAIRLY STOUT CAP STILL THAT WILL TAKE THE LINE TO OVERCOME LATER TONIGHT. GREATEST RISK FOR SEVERE STORMS IS STILL EXPECTED ACROSS THE NORTHERN PORTIONS OF THE CWA...ALONG THE HIGHWAY 82 CORRIDOR. THE SOUTHEAST PORTIONS OF THE CWA SHOULD SEE LITTLE ACTIVITY UNTIL CLOSER TO MORNING. HAVE UPDATED FORECAST EARLIER TO ALLOW THE WIND ADVISORY TO EXPIRE AND ACCOUNT FOR CONVECTIVE DEVELOPMENT TRENDS. /22/ && .AVIATION... VFR CONDITIONS ARE CURRENTLY BEING OBSERVED AT ALL TAF SITES ACROSS THE REGION. THIS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THIS EVENING. HOWEVER...CHANCES FOR THUNDERSTORMS WILL INCREASE FROM WEST TO EAST AS WE MOVE INTO LATE THIS AFTERNOON AND CONTINUE OVERNIGHT...WITH THE GREATEST CHANCES EXPECTED AT GLH/GWO/GTR. VFR CONDITIONS WILL RETURN TO THE ENTIRE AREA FROM WEST TO EAST AS WE GO THROUGH THURSDAY INTO THURSDAY EVENING. SUSTAINED WINDS FROM 12-17 KNOTS...WITH HIGHER GUSTS...WILL CONTINUE THIS AFTERNOON. ACROSS THE DELTA REGION...KGLH & KGWO... SUSTAINED FROM 18-23 KNOTS WITH GUSTS UP TO 30 KNOTS WILL ALSO CONTINUE INTO THE EVENING. THESE WINDS WILL SUBSIDE A BIT BY TONIGHT...BUT REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. /19/ && .PREV DISCUSSION... /ISSUED 353 PM CDT WED MAY 25 2011/ ..SEVERE STORMS BUILDING TOWARD THE DELTA REGION...SPREADING E TNGT... DISCUSSION...SHORT TERM(TONIGHT THROUGH THURSDAY NIGHT) WINDY DAY CONTINUES ACROSS THE REGION WITH PEAK SLY GUSTS TO AROUND 40MPH IN OUR DELTA COUNTIES. THESE SHOULD GRADUALLY SUBSIDE TO LESS THAN 30MPH AFTER 01Z AND ADVY SHOULD EXPIRE ON SCHEDULE. A POWERFUL VERTICALLY- STACKED LOW(996MB) CENTER MOVING STEADILY EWD THROUGH CENTRAL MO EWD AT 25 MPH ALONG THE I-70 CORRIDOR. THE TRAILING COLD FRONT ACCELERATING THROUGH A KHRO-KTXK-KTYR LINE AND SHOULD SWEEP ACROSS CENTRAL AR AND NW LA AS SEVERE STORMS ERUPT THROUGH SUNSET. WARM DRY MID LEVEL CAP IN PLACE ACROSS THE LOWER MS VALLEY IS EXPECTED TO ERODE FROM N TO S EARLY THIS EVENING. SEVERE PARAMETERS REMAIN ON TRACK SIMILAR TO RECENT RUNS AS 60-70KT 500MB SPEED MAX CROSSES NRN MS BY 06Z. HRR/RUC/NAM12 SOLUTIONS DEVELOP SCATTERED TSRA ALONG A CLEVELAND-CROSSETT LINE BY 6PM AHEAD OF THE FRONT AND THESE INTENSIFY EVEN MORE BY THE TIME THEY REACH THE GREENWOOD-LAKE PROVIDENCE-DELHI AREAS 7-10PM. EVENTUALLY...AS THE FRONT CATCHES UP TO THESE CELLS 9P-MIDN...THEY EVOLVE INTO A SQUALL LINE NEAR A GRENADA-LEXINGTON-YAZOO CITY LINE AND THEN SWEEP EWD THROUGH OUR GOLDEN TRIANGLE OF NERN MS BY 2-4AM. SCATTERED SHRA/TSRA CONTINUE FARTHER SWWD FROM THE LINE THROUGH NERN LA AND W CENTRAL MS 10PM-3AM AND THEN FINALLY PUSH THROUGH E CENTRAL MS 2AM-6AM. SPC HOLDING MODERATE RISK ACROSS OUR HIGHWAY 82 CORRIDOR... ESPECIALLY FOR DAMAGING WINDS LATER IN THE EVENING. PLEASE NOTE: THE SRN EXTENT OF THE MAIN CONVECTIVE LINE STILL A BIT UNCERTAIN AS WARM DOME ALOFT(11-12C AT 700MB) APPEARS TO PERSIST ALONG THE HIGHWAY 84 CORRIDOR TO LIMIT COVERAGE IN THOSE AREAS. STILL NEED TO MONITOR CLOSELY THE I-20 AXIS AS WEAKENING SHEAR/INSTABILITY VALUES LATER TONIGHT SHOULD KEEP BEST SEVERE RISK TO THE N. THE FRONTAL ZONE EXPECTED TO BEGIN SLOWING DOWN OVER SERN MS THURSDAY MORNING AS THE MONSTER LOW PULLS AWAY TO THE GREAT LAKES REGION. DEPENDING ON WHETHER THE BOUNDARY SLOWS ENOUGH FOR ENOUGH HEATING AT MIDDAY...SCATTERED STRONG STORMS COULD AGAIN FIRE IN THE I-59 CORRIDOR BEFORE COMPLETELY DEPARTING OUR CWFA EARLY THURSDAY EVENING. THEN...DRIER AIR WILL TAKE OVER FROM W TO E THURSDAY NIGHT WITH SOME SLIGHTLY COOLER NIGHTS BUT AFTERNOON TEMPS WILL NOT BE THAT MUCH DIFFERENT THAN PAST COUPLE OF DAYS. BLEND OF MAV/MET MOS ACCEPTED./40/ PREV LONG TERM...FRIDAY THROUGH WEDNESDAY....THE UPPER TROUGH WILL SHIFT TO THE EAST OF THE AREA BY FRIDAY AND HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT WILL BUILD OVER THE AREA. THIS PATTERN WILL CHANGE VERY LITTLE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. BY TUESDAY THE GFS BUILDS THE UPPER RIDGE OVER THE ARKLAMISS WITH AN H594 HIGH CENTERED OVER THE SOUTHEAST. MID WEEK SHOULD BRING SOME OF THE HOTTEST TEMPS SO FAR THIS YEAR WITH HIGHS IN THE MID 90S. STUCK CLOSE TO GUIDANCE TEMPS THROUGH THE WEEKEND...BUT DID RAISE AFTERNOON HIGHS ABOVE MEX GUIDANCE ON TUE/WED./15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 86 60 87 / 39 27 8 8 MERIDIAN 70 89 59 88 / 33 50 17 8 VICKSBURG 68 87 56 88 / 45 15 7 8 HATTIESBURG 71 92 62 91 / 21 50 18 4 NATCHEZ 69 90 60 88 / 33 24 7 4 GREENVILLE 65 81 60 85 / 73 12 7 7 GREENWOOD 67 82 58 86 / 72 14 8 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/40/15
Hazardous weather outlook, May 25, 2:16 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 216 PM CDT WED MAY 25 2011 ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-261930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... A SEVERE WEATHER OUTBREAK IS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 75 MPH...VERY LARGE HAIL TO THE SIZE OF TENNIS BALLS...AND A FEW TORNADOES...SOME OF WHICH COULD BE STRONG...WILL BE POSSIBLE ACROSS UPPER PORTIONS OF THE ARKLAMISS DELTA REGION FROM 4 PM TODAY UNTIL 10 PM TONIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL ON THE ORDER OF 1 TO 2 INCHES IS POSSIBLE OVER THE OUTLOOK AREA TONIGHT INTO THURSDAY MORNING...AND COULD RAISE CONCERNS FOR LOCALIZED FLASH FLOODING. THE RISK FOR SEVERE WEATHER SHOULD DECREASE AND COME TO AN END BY THURSDAY MORNING. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS POTENTIAL SEVERE WEATHER OUTBREAK. ALSO...A WIND ADVISORY REMAINS IN EFFECT FOR THE DELTA REGION FROM UNTIL 7 PM THIS EVENING. SOUTHERLY WINDS MAY GUST UP TO 40 MPH AHEAD OF THE STORM SYSTEM...ESPECIALLY ALONG THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL PROBABLY BE NECESSARY LATE THIS AFTERNOON AND EVENING. LAZ016-023>026-MSZ026>033-036>039-042>045-047>050-053>055-059>062- 261930- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA- WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY... SEVERE WEATHER WILL BE POSSIBLE TONIGHT AS AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE MISSISSIPPI VALLEY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE EAST ACROSS THE AREA TONIGHT...PRIMARILY AFFECTING LOCATIONS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH...LARGE HAIL TO THE SIZE OF GOLF BALLS...AND A FEW TORNADOES...WILL BE POSSIBLE. IN ADDITION... LOCALLY HEAVY RAINFALL COULD DEVELOP AND POTENTIALLY RAISE CONCERNS FOR LOCALIZED FLASH FLOODING TONIGHT INTO THURSDAY MORNING. THE RISK FOR SEVERE WEATHER WILL CONTINUE INTO THURSDAY MORNING OVER CENTRAL AND EASTERN MISSISSIPPI...BUT THE RISK WILL DIMINISH QUICKLY IN THE AFTERNOON AS DRIER AIR MOVES INTO THE AREA. ALL RESIDENTS ACROSS THE OUTLOOK AREA SHOULD STAY TUNED TO THE LATEST FORECASTS AND OUTLOOKS CONCERNING THIS SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS COULD BE NECESSARY TONIGHT INTO THURSDAY. MSZ046-051-052-056>058-063>066-072>074-261930- KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 216 PM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PORTIONS OF EAST CENTRAL AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY... STRONG TO SEVERE THUNDERSTORMS...AND HEAVY RAINFALL...WILL BE POSSIBLE THURSDAY AS A COLD FRONT PUSHES SLOWLY SOUTHEAST ACROSS EAST CENTRAL AND SOUTHERN MISSISSIPPI. DAMAGING WIND GUSTS OF 50 TO 60 MPH AND HAIL WILL BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON. A TORNADO OR TWO CANNOT BE RULED OUT AS WELL. THE RISK FOR SEVERE WEATHER AND HEAVY RAIN WILL DECREASE AND COME TO AN END THURSDAY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NECESSARY THURSDAY.. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, May 25, 9:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 5 ESE LAKE VILLAGE 33.28N 91.21W
05/25/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS TREES DOWNED ALONG LAKEHALL ROAD AT CHICOT
COUNTY PARK.
0900 PM HAIL 5 E LAKE VILLAGE 33.32N 91.20W
05/25/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
SWATH OF LARGE HAIL UP TO GOLFBALL SIZE FROM LAKE CHICOT
STATE PARK TO THE US HIGHWAY 82 MISSISSIPPI RIVER BRIDGE.
&&
DLLocal storm report, May 25, 9:52 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
952 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG GRENADA 33.78N 89.81W
05/25/2011 GRENADA MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWNED IN THE CITY OF
GRENADA AND NORTH OF THE CITY IN GRENADA COUNTY. ONE TREE
FELL ON A MOVING VEHICLE.
&&
DLLocal storm report, May 25, 9:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FUNNEL CLOUD 7 W INVERNESS 33.35N 90.71W
05/25/2011 SUNFLOWER MS LAW ENFORCEMENT
A FUNNEL CLOUD WAS SPOTTED.
&&
JFAIRLYLocal storm report, May 25, 10:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG 4 NE BASTROP 32.82N 91.87W
05/25/2011 MOREHOUSE LA LAW ENFORCEMENT
SEVERAL TREES DOWNED IN MOREHOUSE PARISH AND IN THE CITY
OF BASTROP...SOME BLOCKING ROADWAYS.
&&
DLLocal storm report, May 25, 10:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG ITTA BENA 33.50N 90.32W
05/25/2011 LEFLORE MS EMERGENCY MNGR
POWER OUTAGES WERE REPORTED.
&&
JFAIRLYLocal storm report, May 25, 10:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG TRIBBETT 33.35N 90.80W
05/25/2011 WASHINGTON MS EMERGENCY MNGR
NUMEROUS TREES DOWNED ACROSS WASHINGTON COUNTY IN A
CORRIDOR FROM SOUTH OF GREENVILLE TO THE TRIBBETT AREA.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 54 min |
| May 25, 7:14 PM CDT | Tornado Warning | JAN | Bolivar | 61 min |
| May 25, 7:38 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 52 min |
| May 25, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 61 min |
| May 25, 8:29 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 28 min |
| May 25, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 60 min |
| May 25, 8:55 PM CDT | Tornado Warning | JAN | Washington | 51 min |
| May 25, 9:00 PM CDT | Tornado Warning | JAN | Bolivar, Sunflower | 32 min |
| May 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 53 min |
| May 25, 9:27 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 60 min |
| May 25, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Sunflower | 54 min |
| May 25, 9:45 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 21 min |
| May 25, 9:52 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 23 min |
| May 25, 9:53 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Washington | 22 min |
| May 25, 10:02 PM CDT | Flash Flood Warning | JAN | Grenada | 79 min |
| May 25, 10:18 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 42 min |
| May 25, 10:21 PM CDT | Tornado Warning | JAN | Carroll | 24 min |
| May 25, 11:26 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 59 min |
| May 26, 12:32 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery | 43 min |
| May 26, 12:37 AM CDT | Special Weather Statement | JAN | Oktibbeha | 18 min |
| May 26, 12:56 AM CDT | Special Weather Statement | JAN | Lowndes, Oktibbeha | 29 min |
| May 26, 1:44 AM CDT | Special Weather Statement | JAN | Leflore | 31 min |
| May 26, 2:01 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 26, 2:19 AM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
| May 26, 2:46 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 26, 4:29 AM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| May 26, 11:45 AM CDT | Special Weather Statement | JAN | Lamar | 60 min |
| May 26, 11:50 AM CDT | Special Weather Statement | JAN | Jones | 45 min |
| May 26, 12:01 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 32 min |
| May 26, 12:08 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 32 min |
| May 26, 12:32 PM CDT | Special Weather Statement | JAN | Jones | 28 min |
| May 26, 12:55 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 60 min |
| May 26, 1:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 47 min |
| May 26, 1:18 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 46 min |
| May 26, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| May 26, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 51 min |
| May 26, 2:01 PM CDT | Special Weather Statement | JAN | Jones | 59 min |
| May 26, 2:07 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 45 min |
| May 26, 2:34 PM CDT | Special Weather Statement | JAN | Forrest, Lamar, Marion | 61 min |
| May 26, 3:47 PM CDT | Special Weather Statement | JAN | Kemper | 28 min |
| May 26, 4:21 PM CDT | Special Weather Statement | JAN | Lamar | 44 min |
| May 26, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 44 min |
| May 26, 6:17 PM CDT | Special Weather Statement | JAN | Forrest | 43 min |
| May 26, 6:31 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.